# SDR P5CA2022051900133

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours, 23,260 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217011
- Part serial: 9909120
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG-1 PRV, VALVE CLOSE IN LESS THAN 20 SEC. IT IS NECESSARY TO REPLACE OF THE VALVE(VALVE WAS REPLACED PER AMM)
